# SDR ASAA2024122755292

- Difficulty date: December 27, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND CORROSION AT STA 888 BETWEEN S20L AND S20R. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANELS 146A3201-32, 146A3231-49, 146A3251-32, 147A3110-3, AND 147A3400-4, 147A3110-4 AT STA 887-888 STGR 21L-21R IAW EA 800-53EA-28087 REV 00, NO CORROSION NOTED BETWEEN STGR 20L-21L AND 20R-21R
